Texas, 2020

Heat in Texas, July 9 to 13, 2020

July 9 to 13, 2020 · NWS FWD · 46 events in 46 counties and zones

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect for various parts of the region July 9th through the 13th.

Where it happened

Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
46

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect for various parts of the region July 9th through the 13th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jul 9, 4:54 AM CST, 7 hours 6 minutes earlier.

Area forecast discussion, Jul 9, 4:54 AM CST, 7 hours 6 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
554 AM CDT Thu Jul 9 2020

.SHORT TERM... /NEW/
Update:

No significant changes made for this morning's update. Some patchy
low clouds are spreading northward through Central Texas as a low
level jet pulls moisture north, but these will quickly scatter
out later this morning. We'll be monitoring a complex of
thunderstorms to the north later tonight, but any activity should
remain off to our east during the overnight hours. Otherwise, the
current forecast is in good shape.

Dunn

&&

Previous Discussion:
/Overnight through Friday/

The expansion of the summertime subtropical ridging across the
Southern Plains is underway and will lead to hot and dry
conditions into the upcoming weekend, including the hottest
temperatures so far this year. For the remainder of tonight,
mostly clear skies will prevail with a warm night in store.
Overnight lows will be in the upper 70s in most locations.

The center of the ridge will still be well west of us on Thursday
keeping us in a northerly flow aloft. We will have to monitor for
the outside chance that a complex of thunderstorms could rotate
around the high and clip our northeast counties both Thursday and
again on Friday, but right now rain chances look to be less than
10%.

Heat will be the main story as temperatures climb into the
mid/upper 90s on Thursday and sufficient low level moisture will
be in place to send heat indices into the 104-107 degree range.
We've expanded the heat advisory for a row of counties to the
south for Thursday. By Friday, the ridge strengthens to 598 dm
over New Mexico with highs climbing to near 100 in most locations
except our far eastern counties. Heat indices will also continue
to climb into the 105-110 degree range.

Dunn

&&

.LONG TERM... /Issued 317 AM CDT Thu Jul 9 2020/
/Saturday through Next Week/

Very hot conditions are expected in the extended forecast period
across the region as the mid-level ridge continues to build and
extend towards the Southern Plains. With oppressive heat likely
through early next week, take extra precautions to limit any
outdoor activities. Precipitation chances will remain near zero
due to strong subsidence in place across North and Central Texas.

This weekend will feature the hottest temperatures of the year,
with afternoon high temperatures soaring into the upper 90s across
East Texas to near 105 across the Big Country. In addition to the
hot temperatures, dewpoints in the upper 60s to upper 70s will
yield heat index values ranging from 104 to near 110 degrees.
Daytime mixing across the far southwestern counties should help
lower dewpoints into the upper 50s and low 60s, keeping heat
indices closer to the actual temperature. No changes are needed
for the current Heat Advisory on Saturday, which includes all our
counties except for Comanche, Mills, and Lampasas, but it will
likely be extended through Sunday.

With the upper level high across the Southwest this weekend,
northwest flow aloft across the Arklatex region will be in place.
Model solutions continue to show a nocturnal complex along the
eastern periphery of the ridge late Saturday night. This activity
should remain east of our region, but a slight increase in cloud
cover is possible across East Texas. Temperatures on Sunday will
be a degree or two hotter than Saturday as low-level winds become
a bit more southwesterly. Areas along and east of I-35 may realize
heat index values closer to 110 as well, as the humidity remains
high.

Drier air may bring some very slight relief to parts of the
region as the center of the mid-level high shifts toward the
Southern Plains next week, but triple-digit high temperatures are
still expected across North and Central Texas.

Garcia

&&

.AVIATION... /NEW/
/12Z TAFs/

Some patchy MVFR cigs are spreading north through Central Texas
where Waco has gone BKN018 over the last hour. These may try to
sneak into DAL/GKY through sunrise. For now, we'll add a brief
TEMPO to those sites with the expectation that these clouds will
scatter out rather quickly early this morning. Southerly winds
will prevail at 10-15 kt with VFR through the remainder of the
period.

Dunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    97  78  98  79 101 /   0   0   0   0   0
Waco                97  76  98  77 101 /   0   0   0   0   0
Paris               93  76  95  76  98 /   0   0   0   0   0
Denton              97  77  98  78 101 /   0   0   0   0   0
McKinney            95  76  98  78 101 /   0   0   0   0   0
Dallas              97  79  98  79 101 /   0   0   0   0   0
Terrell             95  76  96  76  99 /   0   0   0   0   0
Corsicana           96  76  95  77  98 /   0   0   0   0   0
Temple              97  75  99  76 101 /   0   0   0   0   0
Mineral Wells       98  76  99  76 102 /   0   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM this afternoon to 8 PM CDT Saturday for
TXZ091>095-100>107-115>123-130>135-144>148-159>161.

Heat Advisory from 1 PM Friday to 8 PM CDT Saturday for TXZ129-
143-157-158-162-174-175.

&&

91
Hazardous weather outlook, Jul 9, 2:17 AM CST, 9 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
317 AM CDT Thu Jul 9 2020

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-100830-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
317 AM CDT Thu Jul 9 2020

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Very hot conditions are expected through the weekend with
temperatures reaching and exceeding 100 degrees. Afternoon heat
indices will climb above 105 degrees across North and Central Texas.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

46 heat. Local standard time, as filed.

Heat, Montague

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Montague forecast zone
Reported by
Official NWS Observations
Coordinates
33.676, -97.725 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Cooke

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Cooke forecast zone
Reported by
Official NWS Observations
Coordinates
33.639, -97.213 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Grayson

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Grayson forecast zone
Reported by
Official NWS Observations
Coordinates
33.627, -96.678 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Fannin

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Fannin forecast zone
Reported by
Official NWS Observations
Coordinates
33.594, -96.107 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Lamar

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Lamar forecast zone
Reported by
Official NWS Observations
Coordinates
33.667, -95.571 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Young

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Young forecast zone
Reported by
Official NWS Observations
Coordinates
33.177, -98.688 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Jack

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Jack forecast zone
Reported by
Official NWS Observations
Coordinates
33.234, -98.172 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Wise

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Wise forecast zone
Reported by
Official NWS Observations
Coordinates
33.216, -97.654 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Denton

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Denton forecast zone
Reported by
Official NWS Observations
Coordinates
33.205, -97.117 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Collin

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Collin forecast zone
Reported by
Official NWS Observations
Coordinates
33.188, -96.572 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Delta

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Delta forecast zone
Reported by
Official NWS Observations
Coordinates
33.386, -95.672 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Hunt

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Hunt forecast zone
Reported by
Official NWS Observations
Coordinates
33.124, -96.085 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Kaufman

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Kaufman forecast zone
Reported by
Official NWS Observations
Coordinates
32.599, -96.288 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Rockwall

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Rockwall forecast zone
Reported by
Official NWS Observations
Coordinates
32.898, -96.408 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Dallas

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Dallas forecast zone
Reported by
Official NWS Observations
Coordinates
32.767, -96.778 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Tarrant

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Tarrant forecast zone
Reported by
Official NWS Observations
Coordinates
32.772, -97.291 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Parker

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Parker forecast zone
Reported by
Official NWS Observations
Coordinates
32.778, -97.805 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Palo Pinto

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Palo Pinto forecast zone
Reported by
Official NWS Observations
Coordinates
32.753, -98.313 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Stephens

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Stephens forecast zone
Reported by
Official NWS Observations
Coordinates
32.736, -98.836 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Erath

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Erath forecast zone
Reported by
Official NWS Observations
Coordinates
32.236, -98.218 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Somervell

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Somervell forecast zone
Reported by
Official NWS Observations
Coordinates
32.222, -97.774 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Hood

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Hood forecast zone
Reported by
Official NWS Observations
Coordinates
32.430, -97.832 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Bosque

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Bosque forecast zone
Reported by
Official NWS Observations
Coordinates
31.900, -97.634 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, McLennan

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
McLennan forecast zone
Reported by
Official NWS Observations
Coordinates
31.552, -97.202 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Falls

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Falls forecast zone
Reported by
Official NWS Observations
Coordinates
31.253, -96.936 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Ellis

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Ellis forecast zone
Reported by
Official NWS Observations
Coordinates
32.348, -96.794 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Navarro

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Navarro forecast zone
Reported by
Official NWS Observations
Coordinates
32.047, -96.472 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Anderson

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Anderson forecast zone
Reported by
Official NWS Observations
Coordinates
31.813, -95.653 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Freestone

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Freestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -96.149 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Henderson

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Henderson forecast zone
Reported by
Official NWS Observations
Coordinates
32.212, -95.854 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Johnson

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Johnson forecast zone
Reported by
Official NWS Observations
Coordinates
32.379, -97.366 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Eastland

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Eastland forecast zone
Reported by
Official NWS Observations
Coordinates
32.327, -98.832 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Van Zandt

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Van Zandt forecast zone
Reported by
Official NWS Observations
Coordinates
32.564, -95.836 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Rains

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Rains forecast zone
Reported by
Official NWS Observations
Coordinates
32.870, -95.793 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Comanche

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Comanche forecast zone
Reported by
Official NWS Observations
Coordinates
31.948, -98.558 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 10th through the 13th.

Heat, Bell

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Bell forecast zone
Reported by
Official NWS Observations
Coordinates
31.038, -97.478 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 10th through the 13th.

Heat, Milam

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Milam forecast zone
Reported by
Official NWS Observations
Coordinates
30.786, -96.977 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 10th through the 13th.

Heat, Robertson

When
July 9, 12:00 PM CST to July 13, 7:00 PM CST
Where
Robertson forecast zone
Reported by
Official NWS Observations
Coordinates
31.027, -96.513 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 10th through the 13th.

Heat, Mills

When
July 10, 12:00 PM CST to July 13, 7:00 PM CST
Where
Mills forecast zone
Reported by
Official NWS Observations
Coordinates
31.495, -98.595 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 10th through the 13th.

Heat, Lampasas

When
July 10, 12:00 PM CST to July 13, 7:00 PM CST
Where
Lampasas forecast zone
Reported by
Official NWS Observations
Coordinates
31.196, -98.241 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 10th through the 13th.

Heat, Hamilton

When
July 10, 12:00 PM CST to July 13, 7:00 PM CST
Where
Hamilton forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -98.111 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 10th through the 13th.

Heat, Coryell

When
July 10, 12:00 PM CST to July 13, 7:00 PM CST
Where
Coryell forecast zone
Reported by
Official NWS Observations
Coordinates
31.391, -97.799 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 10th through the 13th.

Heat, Leon

When
July 10, 12:00 PM CST to July 13, 7:00 PM CST
Where
Leon forecast zone
Reported by
Official NWS Observations
Coordinates
31.297, -95.996 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 10th through the 13th.

Heat, Hopkins

When
July 10, 12:00 PM CST to July 13, 7:00 PM CST
Where
Hopkins forecast zone
Reported by
Official NWS Observations
Coordinates
33.150, -95.564 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Limestone

When
July 10, 12:00 PM CST to July 13, 7:00 PM CST
Where
Limestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.546, -96.580 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

Heat, Hill

When
July 10, 12:00 PM CST to July 13, 7:00 PM CST
Where
Hill forecast zone
Reported by
Official NWS Observations
Coordinates
31.991, -97.132 (the zone’s center; the record gives no point)

For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2020Every state in 2020This day in weather historyWarnings in Texas, July 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 901764, 905209, 905210, 905211, 905212, 905267, 905268, 905269, 905270, 905271, 905272, 905273, 905274, 905275, 905276, 905277, 905278, 905279, 905280, 905281, 905282, 905283, 905284, 905285, 905286, 905287, 905289, 905290, 905291, 905292, 905293, 905296, 905297, 905299, 905300, 905301, 905302, 905303, 905304, 905305, and more.